Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 15, NWS North Platte, NE

April 12, 20154 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 12, 2015, 2:41 AM MDT for 4 counties in Nebraska. It took effect at Apr 12, 2015, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2015, 2:41 AM MDT (08:41 UTC)
In effect from
Apr 12, 2015, 11:00 AM MDT
Expired
Apr 12, 2015, 6:58 PM MDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 148 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2675 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WWUS83 KLBF 120841
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 AM CDT SUN APR 12 2015

...HIGH FIRE DANGER SUNDAY AFTERNOON...

.FIRE DANGER WILL BE CRITICAL OR NEAR CRITICAL ACROSS PORTIONS OF
SOUTHWEST NEBRASKA SUNDAY AFTERNOON AS STRONG NORTHWEST WINDS
COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITY.
RELATIVE HUMIDITY IS FORECAST TO DROP TO BETWEEN 10 AND 15 PERCENT
IN THE AFTERNOON FOR LOCATIONS ACROSS FIRE WEATHER ZONE 210 AND
WITH THE STRONG NORTHWEST WINDS GUSTING TO AROUND 30 MPH ANY FIRES
WILL HAVE THE POTENTIAL FOR RAPID SPREADING.

NEZ210-130000-
/O.UPG.KLBF.FW.A.0006.150412T1700Z-150413T0100Z/
/O.NEW.KLBF.FW.W.0015.150412T1700Z-150413T0100Z/
FRENCHMAN BASIN-
341 AM CDT SUN APR 12 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONE 210...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...ANY FIRES COULD GET OUT OF CONTROL QUICKLY AS STRONG 
  WINDS AND DRY AIR AND DRY FUELS WOULD PROMOTE RAPID FIRE 
  SPREAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
2 follow-up statements
226 
WWUS83 KLBF 121826
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 PM CDT SUN APR 12 2015

...CRITICAL FIRE DANGER TODAY OVER SOUTHWEST NEBRASKA...

.BREEZY NORTHWEST WINDS AND DECREASING RELATIVE HUMIDITY THROUGH
THE AFTERNOON WILL CREATE CRITICAL FIRE DANGER ACROSS SOUTHWEST
NEBRASKA. RELATIVE HUMIDITY WILL FALL TO AROUND 15 PERCENT FOR
LOCATIONS ACROSS FIRE WEATHER ZONE 210 AND WITH THE STRONG
NORTHWEST WINDS GUSTING TO AROUND 30 MPH ANY FIRES WILL HAVE THE
POTENTIAL FOR RAPID SPREADING.

NEZ210-130100-
/O.CON.KLBF.FW.W.0015.000000T0000Z-150413T0100Z/
FRENCHMAN BASIN-
126 PM CDT SUN APR 12 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONE 210...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 210 FRENCHMAN 
  BASIN.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES COULD GET OUT OF CONTROL QUICKLY AS STRONG 
  WINDS AND DRY AIR AND DRY FUELS WOULD PROMOTE RAPID FIRE 
  SPREAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
297 
WWUS83 KLBF 130058 AAA
RFWLBF

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT SUN APR 12 2015

NEZ210-130200-
/O.CAN.KLBF.FW.W.0015.000000T0000Z-150413T0100Z/
FRENCHMAN BASIN-
758 PM CDT SUN APR 12 2015

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FRENCHMAN BASIN...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
RED FLAG WARNING.

WINDS REMAIN STRONG BUT RELATIVE HUMIDITY HAS INCREASED TO 35
PERCENT HIGHER REDUCING THE RISK OF NEW FIRE STARTS. THE RISK OF
CRITICAL FIRE HAS ENDED.

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 11, 10:21 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 11, 10:21 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1121 PM CDT SAT APR 11 2015

.SYNOPSIS...
ISSUED AT 352 PM CDT SAT APR 11 2015

H5 HAND ANALYSIS FROM THIS MORNING HAD A LOW AMPLITUDE
PATTERN ACROSS THE CENTRAL CONUS. A TROUGH OF LOW PRESSURE EXTENDED
DOWN THE WEST COAST OF CANADA INTO THE PACIFIC NW WITH A SECONDARY
SYSTEM ACROSS THE EASTERN PACIFIC JUST OFF THE COAST OF BAJA
CALIFORNIA. ANOTHER TROUGH OF LOW PRESSURE EXTENDED FROM NRN
QUEBEC...SWD INTO NEW ENGLAND...WHILE HIGH PRESSURE WAS NOTED OVER
CUBA. WV IMAGERY THIS AFTERNOON HAS A COUPLE OF DISTURBANCES ACROSS
THE CENTRAL AND SRN PLAINS. THE FIRST OVER WESTERN OK AND A SECOND
OVER THE FOUR CORNERS. AT THE SURFACE...A TROUGH OF LOW PRESSURE
EXTENDED FROM NERN WYOMING...SWD INTO EASTERN COLORADO...WHILE HIGH
PRESSURE WAS NOTED OVER THE OHIO VALLEY. IN BETWEEN THESE
FEATURES...A TIGHT PRESSURE GRADIENT HAS RESULTED IN BREEZY TO WINDY
CONDITIONS ACROSS THE EASTERN TWO THIRDS OF NEBRASKA. WINDS IN THE
PANHANDLE AND WESTERN NEBRASKA WERE LIGHTER IN THE VICINITY OF THE
SURFACE TROUGH. UNDER MOSTLY CLEAR SKIES...3 PM CDT TEMPERATURES
RANGED FROM 71 AT OGALLALA...NORTH PLATTE...AND IMPERIAL TO 76 AT
VALENTINE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 352 PM CDT SAT APR 11 2015

AT 19Z...WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL TROUGH OVER THE
GREAT LAKES/NORTHEASTERN CONUS ALONG WITH TWO DISTINCT SYSTEMS OVER
THE EASTERN PACIFIC/WESTERN CONUS. THE FIRST WAS MOVING INTO THE
PACIFIC NORTHWEST...WHILE THE SECOND WAS AN UPPER LOW WEST OF BAJA
CALIFORNIA. THIS LED TO WEAK RIDGING ACROSS THE CENTRAL PLAINS ON
SATURDAY.

PRIMARY FORECAST CONCERNS ARE THUNDERSTORM CHANCES THROUGH TONIGHT
ACROSS SOUTHWEST NEBRASKA...THEN WITH TEMPERATURES AND FIRE WEATHER
CONDITIONS ON SUNDAY WHICH WILL BE DISCUSSED IN FIRE WEATHER SECTION
BELOW.

WEAK ENERGY PUSHING THROUGH THE SOUTHERN STREAM FROM COLORADO INTO
NEBRASKA AND KANSAS HAVE HELPED TO DEVELOP A SURFACE TROUGH ON THE
LEE SIDE OF THE ROCKIES TODAY...TIGHTENING THE PRESSURE GRADIENT
ACROSS MUCH OF THE LOCAL AREA WHICH HAS BROUGHT GOOD SOUTHERLY FLOW
INTO THE FORECAST AREA. DEWPOINTS HAVE BEEN ON THE
INCREASE...HOWEVER HAVE REMAINED WELL BELOW WHAT FORECAST MODELS
WERE SUGGESTING EARLIER TODAY...WITH 30S AND LOW 40S COMPARED TO
UPPER 40S AND 50S AS THE MODELS WERE PULLING IN. AT 20Z...THESE
HIGHER DEWPOINTS REMAINED ACROSS SOUTHERN KANSAS/OKLAHOMA AND TEXAS.
THIS MOISTURE HAS A BIG IMPACT ON WHAT WILL OCCUR LATER TODAY IN
TERMS OF THUNDERSTORMS.

MODELS ARE SHOWING MOISTURE TRANSPORT INCREASING SIGNIFICANTLY INTO
THE EVENING AS THE LOW LEVEL JET PICKS UP. SHORT TERM MODELS HAVE
BEEN SHOWING DEVELOPMENT OVER COLORADO...THEN PROGRESSING EAST THIS
EVENING ACROSS NORTHWEST KANSAS AND INTO SOUTHWEST NEBRASKA. THIS
LOOKS TO BE THE MOST LIKELY SCENARIO AS IT DOESN/T LOOK LIKE THE
MOISTURE NEEDED FOR ANY STORMS WILL GET MUCH FURTHER NORTH THAN
THAT. AND WHILE LOOKING AT CURRENT LAPS SOUNDINGS...WOULD THINK
ANYTHING WILL BE HIGHER BASED AND ISOLATED IN NATURE ACROSS THE FAR
SOUTHERN PARTS OF THE FORECAST AREA.

OVERNIGHT TONIGHT...WINDS ARE LIKELY TO STAY STRONG AS THE PRESSURE
GRADIENT DOES NOT WEAKEN A WHOLE LOT AS THE COLD FRONT APPROACHES
ASSOCIATED WITH THE UPPER LEVEL SHORTWAVE TROUGH MOVING OUT OF THE
PACIFIC NORTHWEST INTO THE NORTHERN ROCKIES. WITH THE STRONG
SOUTHERLY FLOW CONTINUING...LOW LEVEL MOISTURE IS LOOKING TO PUSH
INTO SOUTHWEST NEBRASKA AFTER 06Z. WITH THE BOUNDARY LAYER STAYING
MIXED...DON/T THINK FOG WILL BE AN ISSUE...SO A PERIOD OF STRATUS IS
LOOKING MORE LIKELY...ALTHOUGH NOT TERRIBLY CONFIDENT THAT IT WILL
DEVELOP.

THEN LOOKING TO SUNDAY...THE COLD FRONT WILL PASS ACROSS THE
FORECAST AREA...NORTHWEST TO SOUTHEAST THROUGH THE MORNING AND EARLY
AFTERNOON HOURS. THIS SHOULD SCOUR OUT ANY REMAINING LOW LEVEL
MOISTURE. ALSO...BREEZY NORTHWEST WINDS WILL THEN BE OBSERVED ACROSS
THE ENTIRETY OF THE FORECAST AREA. THE STRONGEST GRADIENT WINDS WILL
BE CENTERED AROUND 18Z...BUT AS THE BOUNDARY LAYER STAYS MIXED INTO
THE AFTERNOON...BELIEVE THE STRONGER WINDS WILL PERSIST INTO THE
EVENING. THE COOLER AIR BEHIND THE FRONT WILL LAG A BIT SO STILL
ANTICIPATING ABOVE NORMAL TEMPERATURES FOR MUCH OF THE FORECAST
AREA. THE FAR NORTHWEST WILL SEE COOLER HIGHS...IN THE UPPER 50S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 352 PM CDT SAT APR 11 2015

MID RANGE...SUNDAY NIGHT THROUGH TUESDAY...A FAIRLY BENIGN PATTERN
IS EXPECTED IN THE MID RANGE...BEHIND AN EXITING FRONT AND IN
ADVANCE OF AN APPROACHING UPPER LEVEL TROUGH EXPECTED MIDWEEK. FOR
SUNDAY NIGHT...HIGH PRESSURE WILL BUILD INTO THE HIGH
PLAINS...APPROACHING THE PANHANDLE AND WESTERN SANDHILLS BY 12Z
MONDAY. WINDS WILL BE FAIRLY BREEZY IN THE EARLY EVENING...WITH
DECOUPLING EXPECTED BY 03Z MONDAY PER NAM BUFKIT SOUNDING DATA. WITH
LIGHT WINDS...HIGH PRESSURE OVERHEAD AND DRY AIR IN PLACE...LOWS
WILL DROP INTO THE 20S. GIVEN DEGREE OF DRY AIR IN PLACE SUNDAY
NIGHT...DECIDED TO UNDERCUT GUIDANCE FOR LOWS...PARTICULARLY IN THE
RIVER VALLEYS AND NORTHWESTERN SANDHILLS...WHERE MID TO UPPER 20S
ARE FORECAST. HIGH PRESSURE WILL BUILD EAST INTO EASTERN NEBRASKA ON
MONDAY. VERY DRY AIR WILL PUSH INTO CENTRAL AND EASTERN NEBRASKA
WITH AFTERNOON DEW POINTS IN THE TEENS AND 20S. HIGHS MONDAY WILL BE
IN THE UPPER 60S TO AROUND 70...SO MINIMUM RELATIVE HUMIDITY WILL
REACH THE 15 TO 20 PERCENT RANGE. AT THIS TIME HOWEVER...NO CRITICAL
FIRE DANGER IS EXPECTED AS WINDS WILL BE LIGHT WITH HIGH PRESSURE
ANCHORED OVER CENTRAL AND EASTERN NEBRASKA. ON TUESDAY NIGHT...SRLY
WINDS WILL INCREASE AS HIGH PRESSURE PUSHES EAST INTO IOWA AND
MISSOURI. LOW TEMPS WILL BE FAIRLY MILD IN THE UPPER 30S AND LOWER
40S GIVEN THE INCREASING SRLY WINDS. SRLY WINDS WILL INCREASE
FURTHER ON TUESDAY. H85 WINDS WILL REACH 30 TO 40 KTS BY AFTERNOON
WITH EFFICIENT MIXING DOWN TO THE SURFACE. NAM BUFKIT SOUNDINGS
TUESDAY AFTERNOON INDICATE GUST POTENTIAL TO OVER 40 MPH AT BOTH THE
KVTN AND KLBF TERMINALS. INHERITED FORECAST HAD MID 70S FOR HIGHS
TUESDAY AND THIS APPEARS TO REMAIN ON TRACK BASED ON THE LATEST MEX
NUMBERS. AS FOR DEW POINTS TUESDAY AFTERNOON...THE MODELS HAVE
TRENDED THESE HIGHER AND THIS SEEMS REASONABLE GIVEN THE STRONG SRLY
WINDS. WITH THIS IN MIND...PUSHED DEW POINTS INTO THE 30S TUESDAY.
GIVEN HIGHS IN THE MID 70S...FIRE DANGER WILL PROBABLY STAY OUT OF
THE CRITICAL CATEGORY FROM A RH STANDPOINT...HOWEVER...THE STRONG SRLY WINDS
WILL PROBABLY PRODUCE EXTREME OR NEAR CRITICAL FIRE DANGER AT THE
LEAST AND WE WILL PROBABLY NEED SOME SORT OF HEADLINE FOR TUESDAY
AFTERNOON.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...IN THE OUTER
PERIODS...PRECIPITATION CHANCES AND PTYPES ASSOCIATED WITH A DECENT
MID WEEK SYSTEM ARE THE MAIN FORECAST CHALLENGES. THE MID RANGE
SOLNS THIS MORNING ARE IN DECENT AGREEMENT WITH A CLOSED SYSTEM
CROSSING THE SWRN CONUS...LIFTING ACROSS THE CENTRAL AND SRN PLAINS
MIDWEEK. BY 18Z WEDNESDAY...BOTH THE 12Z VERSIONS OF THE ECMWF AND
GFS HAVE THE CLOSED LOW OVER THE FOUR CORNERS. BY 12Z THURSDAY BOTH
MODELS HAVE THE CLOSED LOW OVER NRN NEW MEXICO. DECENT LIFT WILL
ACCOMPANY THIS SYSTEM ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
WEDNESDAY THROUGH THURSDAY WITH HIGH CHANCE POPS RETAINED. ONE
ASPECT OF THIS SYSTEM IS THE THREAT FOR SNOW WEDNESDAY
NIGHT...PARTICULARLY IN THE WESTERN ZONES. THIS IS WHERE THE MODELS
DIFFER SOMEWHAT. THE ECMWF DRAWS IN COLDER AIR ON THE NORTHERN
PERIPHERY OF THE SYSTEM WEDS NIGHT...WHICH WOULD BE FAVORABLE FOR
SNOW WEST OF HIGHWAY 83. HOWEVER...THE GFS SOLN IS WARMER...KEEPING
PCPN AS ALL RAIN. GIVEN THE DISAGREEMENTS...DECIDED TO WORD AS RAIN
OR SNOW FOR NOW.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1119 PM CDT SAT APR 11 2015

STRATUS AND MVFR CIGS FORMING ACROSS WRN KS ARE EXPECTED TO MOVE
UP THROUGH SWRN NEB OVERNIGHT AND EXIT THE EASTERN EDGE OF THE
FCST AREA AROUND 18Z SUNDAY. VFR IS EXPECTED ALL AREAS
THEREAFTER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR NEZ210.

&&

SYNOPSIS...CLB
SHORT TERM...BROOKS
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Apr 11, 10:58 PM MDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1158 PM CDT SAT APR 11 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-130500-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1158 PM CDT SAT APR 11 2015 /1058 PM MDT SAT APR 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INCREASED FIRE DANGER ON SUNDAY AFTERNOON OVER SOUTHWEST NEBRASKA
AS WINDS GUST TO 25 MPH AND MINIMUM RELATIVE HUMIDITY FALLS TO
AROUND 15 PERCENT. FIRE DANGER WILL BE ELEVATED AGAIN ON TUESDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AS A COLD FRONT SWEEPS
ACROSS WESTERN NEBRASKA. THE RISK OF SEVERE WEATHER APPEARS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MP

Nearby

Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.